MathSciNet Relay Station
MathSciNet bibliographic data
MR420708 58E99
Eells, J.; Wood, J. C. Restrictions on harmonic maps of surfaces. Topology 15 (1976), no. 3, 263–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement